Open Access System for Information Sharing

Login Library

 

Article
Cited 12 time in webofscience Cited 13 time in scopus
Metadata Downloads

New Families of Optimal Frequency-Hopping Sequences of Composite Lengths

Title
New Families of Optimal Frequency-Hopping Sequences of Composite Lengths
Authors
Chung, JHGong, GYang, K
POSTECH Authors
Yang, K
Date Issued
Jun-2014
Publisher
IEEE-INST ELECTRICAL ELECTRONICS ENGINEERS INC
Keywords
Frequency-hopping spread spectrum; frequency-hopping sequences; Hamming correlation; Lempel-Greenberger bound; Peng-Fan bound; LARGE LINEAR SPAN; OPTIMAL CONSTRUCTIONS; CROSS-CORRELATION; SETS; PARAMETERS; CYCLOTOMY; DESIGNS; BOUNDS
URI
http://oasis.postech.ac.kr/handle/2014.oak/14352
DOI
10.1109/TIT.2014.2315207
ISSN
0018-9448
Article Type
Article
Citation
IEEE TRANSACTIONS ON INFORMATION THEORY, vol. 60, no. 6, page. 3688 - 3697, 2014-06
Files in This Item:
There are no files associated with this item.

qr_code

  • mendeley

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

Related Researcher

Researcher

 YANG, KYEONG CHEOL
Dept of Electrical Enginrg
Read more

Views & Downloads

Browse